# SDR SWAA2024041864821

- Difficulty date: March 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR DEFLECTOR CONTROL RIB HORIZONTAL BULB RETAINER O/B ATTACHED BRACKET CRACKED MKD DOT<[01] REMOVED AND REPLACED HORIZONTAL RETAINER TO DEFLECTION CONTROL RIB O/B ATTACHMENT BRACKET AT LT WING AS PER B737-700 SRM 51-40-02-0G-0.;[02] CERTIFIED WORK STEPS ACCOMPLISHED.
